MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; VECTRA GENISYS 2CH COMBO, US STD W/CART

DJO LLC CHATTANOOGA; VECTRA GENISYS 2CH COMBO, US STD W/CART
Catalog Number 2792
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient was receiving electrical stimulation, upon completion of treatment and inspection of skin after electrical stimulation.The physical therapist assistant noted skin alterations and notified their supervisor of the findings.The device has not been returned for evaluation; the rood cause could not be established.If more information becomes available additional reporting will be provided as a supplemental report to this document.
 
Event or Problem Description
It was reported that the patient was receiving electrical stimulation, upon completion of treatment and inspection of skin after electrical stimulation.The physical therapist assistant noted skin alterations and notified their supervisor of the findings.

Brand Name
CHATTANOOGA
Common Device Name
VECTRA GENISYS 2CH COMBO, US STD W/CART
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key21532028
Report Number9616086-2025-00022
Device Sequence Number17916992
Product Code IMG
UDI-Device Identifier00888912294447
UDI-Public00888912294447
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2792
Device Lot NumberT3000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown